# SDR JR2R20211110148

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 12,789 hours, 7,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17035100420
- Condition: Dented
- Location: Zone 200
- Part time: 12,789 hours, 7,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH #1 SLAT LE SKIN HAS BIRD STRIKE
